Reflected backward stochastic differential equations and a class of non-linear dynamic pricing rule

Morlais, Marie-Amelie . International Journal of Stochastic Modelling and Applications 2013. 85 (1) :1-26

Locate this article in:

Bibtex

@article{CIS-268512,
  Author = {Morlais, Marie-Amelie},
  Title = {Reflected backward stochastic differential equations and a class of non-linear dynamic pricing rule},
  Journal = {International Journal of Stochastic Modelling and Applications},
  Volume = {85},
  Number = {1},
  Year = {2013},
  Pages = {1--26},
  Keywords = {explicit bounds, fractional order, quadratic growth, Doob-Meyer decomposition, dynamic convex risk measure, conditional g-expectation}
}

Similar articles